# SDR SIMA20160306001

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 28,095 hours, 23,972 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Lack Of Lube
- Location: Door Frame
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN & CLOSE.  SERVICED MAIN DOOR FRAME ROLLERS IAW 53-21-02.
